# SDR SWAA040539

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 16,046 hours, 10,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED L1 DOOR EVAC SLIDE PER MM.
